# SDR IPXA2014092684407

- Difficulty date: September 12, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 14,843 hours, 9,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960650006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING OTBD FLAP INBD BULLNOSE GOUGED.  REPAIRED THE FLAP INBD BULLNOSE IAW SRM 57-50-00, PB 201,PARA 4 H, FIG 208, REV 26.
